Corrigendum to “Mutation of frozen Jacobian algebras” [J. Algebra 546 (2020) 236–273]

Pressland, M orcid.org/0000-0002-9631-3583 (2021) Corrigendum to “Mutation of frozen Jacobian algebras” [J. Algebra 546 (2020) 236–273]. Journal of Algebra, 588. pp. 533-537. ISSN 0021-8693

Abstract

Metadata

Item Type: Article
Authors/Creators:
Commentary on: Pressland, M orcid.org/0000-0002-9631-3583 (2020) Mutation of frozen Jacobian algebras. Journal of Algebra, 546. pp. 236-273. ISSN 0021-8693
Copyright, Publisher and Additional Information:

© 2019 Elsevier Inc. All rights reserved. This is an author produced version of a corrigendum, published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 15 December 2021
  • Published (online): 21 September 2021
  • Accepted: 9 June 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/T001771/1
Depositing User: Symplectic Publications
Date Deposited: 05 Oct 2021 14:13
Last Modified: 21 Sep 2022 00:13
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.jalgebra.2021.09.009
Open Archives Initiative ID (OAI ID):

Commentary/Response Threads

Export

Statistics